Alert archive / Colorado / Special Weather Statements in 2019

Special Weather Statement, NWS Pueblo, CO

August 8, 2019Pueblo County, Colorado

NWS Pueblo, CO issued this special weather statement at Aug 8, 2019, 6:31 PM MDT for Pueblo County, Colorado. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2019, 6:31 PM MDT (00:31 UTC)
Expired
Aug 8, 2019, 7:15 PM MDT
In force
44 min
Issued by
NWS Pueblo, CO

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 38 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.5 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2019-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2019-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
108 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1385 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

571 
WWUS85 KPUB 090031
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
631 PM MDT Thu Aug 8 2019
 
COZ086-089-093-090115-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
631 PM MDT Thu Aug 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO...SOUTHWESTERN
CROWLEY AND NORTHEASTERN PUEBLO COUNTIES UNTIL 715 PM MDT...

At 631 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Avondale, or 20 miles southeast of Pueblo, moving
northeast at 25 mph.

Wind gusts up to 50 mph will be possible with this storm.  The 
strongest winds may occur well ahead of the storm.

Locations impacted include...
Fowler, Olney Springs, Boone, Avondale and Pueblo Depot. 

LAT...LON 3794 10433 3815 10451 3843 10419 3814 10384
TIME...MOT...LOC 0031Z 239DEG 20KT 3809 10431 

$$

KT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 8, 2:59 PM MDT, 3 hours 32 minutes earlier.

Area forecast discussion, Aug 8, 2:59 PM MDT, 3 hours 32 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
259 PM MDT Thu Aug 8 2019

.SHORT TERM...(This evening through Friday)
Issued at 255 PM MDT Thu Aug 8 2019

...Active Monsoonal Weather Pattern Continues into Tomorrow...

Current water vapor imagery and upper air analysis is indicating
generally weak southwest flow aloft across the region, with the
center of a large upper level high across southeast New Mexico and
into the west central Texas. Water vapor imagery is indicating the
monsoonal moisture plume across the Rockies, with PWATS of 1 to 1.5
inches (120-170 percent of normal) across the area this afternoon.
SPC meso analysis is indicating mu capes ranging up to 1000 j/kg
over the higher terrain, and between 1500 to 2000 j/kg across the
southeast Plain, with effective shear of 20-40kts (strongest across
the northern Front Range.

With the ample moisture in place and several more hours of heating,
expecting to see storms continuing to develop across the higher
terrain through the late afternoon, with storms spreading east and
intensifying as they move into a more unstable environment across
the adjacent plains. With the moist easterly upslope keeping dew pts
in the mid 50s to mid 60s across the Plains, storms will be
efficient rain makers, with heavy rain and the potential for flash
flooding remaining high through the evening hours. Also with the
rich moisture and just enough shear in place, still can't rule out
some one or two severe storms across the Plains, with hail up to
size of half dollars and and strong outflow winds up to 70 mph
possible through the evening. Storms look to congeal into an MCS
across the far southeast Plains which moves into southwestern Kansas
and Oklahoma Panhandle later tonight.

Similar pattern expected for Friday though the plains may take a
little longer to destabilize.  Another disturbance embedded within
the monsoon plume will ride up from the southwest and fire off
another round of thunderstorms across the mountains during the
afternoon.  With plenty of moisture in the atmosphere, locally heavy
rainfall will be the primary threat, though with CAPEs running
around 1500-2000 J/kg and deep layer shears around 30-40 kts, some
embedded severe storms will also be possible with large hail and
damaging winds possible.  With discrepancies in the models regarding
storm coverage (GFS keeps majority of the activity across southern
areas while NAM12 is more generous with QPF and storm coverage
across all of the mountains) will hold off on any Flash Flood
Watches at this point.  But certainly it will be another active day
across southern CO and burn scars and urban areas will be most
vulnerable to flash flooding once again.

.LONG TERM...(Friday night through Thursday)
Issued at 255 PM MDT Thu Aug 8 2019

...Active thunderstorm monsoon weather pattern continues for
Friday night through Monday...

Good fetch of monsoon moisture remains over the area Friday night
though there are some substantial differences in the models on how
much QPF will occur across southern Colorado through the evening.
NAM paints a wet picture over the southeast mountains during the
evening with thunderstorms forming over the southeast mountains with
the potential for heavy rainfall and flash flooding for burn scars.
GFS and EC point to more of a Raton Mesa/far southeast CO MCS track.
Given synoptic forcing over the front is in this area...the latter
solution looks reasonable, but with dew points in the 50s and lower
60s still banked up across the southeast mountains and plains can't
really rule out the potential for isolated heavy rainfall across the
southeast mountains either. Bottom line, we will still be at risk
for localized flash flooding particularly on burn scars. Given the
uncertainties on how widespread the threat will be, and exact
location will hold off on issuing a new Flash Flood Watch for
Friday evening. Activity should pull eastward during the overnight
hours with the possibility of some lingering showers over the
mountains through morning within embedded monsoon plume.

Saturday and Sunday look similarly active with precipitable waters
remaining around .75 in the west to 1.5 in the east.  Still under
the parade of embedded shortwaves within the monsoon plume and with
dew points maintaining in the 50s across the plains and deep
layer shears around 30kts, heavy rainfall, flash flooding and a
marginal severe thunderstorm threat may persist into the weekend.
The focus for thunderstorms across the plains may shift northward
for Sunday according to some of the models but with lingering low
level moisture over the area, these details are difficult to have
much confidence in this far out. The fuel will still be in place
though.

Both EC and GFS suggest a stronger disturbance will move across the
area on Monday, so another similarly active day looks probable.  By
Tuesday drier air may work in behind this system as flow aloft
becomes more westerly. The upper ridge pumps again bringing
another influx of monsoon moisture by late week. -KT

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 255 PM MDT Thu Aug 8 2019

While VFR cigs/vis will be predominant at the TAF sites through the
evening, scattered to numerous showers and thunderstorms could cause
brief MVFR cigs/vis with TSRA.  All three TAF sites will carry a
tempo group for TSRA through 01z at KCOS and KALS and through 03z at
KPUB. Erratic gusty outflow winds will be possible near
thunderstorms. Isolated GR along with gusts to 60 kts will be
possible with any embedded severe thunderstorms through 01z and
further updates may be needed should these approach the TAF sites.
Thunderstorms will simmer down overnight with VFR conditions and
light winds.  Another round of thunderstorms will be possible Friday
afternoon with the chance for MVFR cigs/vis and locally heavy
rainfall.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 11 PM MDT this evening for COZ084>086-
088.

Flash Flood Watch until 9 PM MDT this evening for COZ072>083.

Flash Flood Watch until 11 PM MDT this evening for COZ087.

&&

SHORT TERM...MW
LONG TERM...KT
AVIATION...MW
Hazardous weather outlook, Aug 8, 11:43 AM MDT, 6 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1143 AM MDT Thu Aug 8 2019

COZ058>089-093>099-091745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1143 AM MDT Thu Aug 8 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Flash flooding will be possible over the southern mountains and I-25
corridor region this afternoon and evening. In addition, severe
thunderstorms will be possible this afternoon and into the evening
across the southern mountains and all of the plains.

The greatest threat of flash flooding will be over the burn scars
across the Sangre de Cristo mountains, the Wet mountains and across
the Pikes Peak region, including the Spring, Junkins, Hayden Pass
and Waldo Canyon scars. Over the I-25 corridor region, the greatest
threat of flash flooding will be across the urban areas.

The main severe weather threats today will be damaging wind gusts
up to 70 mph and hail up to the size of ping pong balls.

The combination of abundant monsoonal moisture and moist low level
upslope flow will allow for strong to severe thunderstorms capable
of producing very heavy rains to develop this afternoon and evening
across the southern mountains and plains. The stronger storms should
develop between noon and 3 pm over the mountains and move onto the
adjacent plains between 3 and 6 pm. The storms will continue to move
eastward across the far southeast plains, where they could intenisty,
through the late evening hours before diminishing after midnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Active weather will continue across Colorado into Monday.
Several disturbances are expected to move across the area helping
to produce widespread shower and thunderstorm activity. Flash
flooding will be a daily threat, especially on area burn scars
and urban areas. The highest flash flood threat will be on Friday
for the Spring, Junkins and Hayden Pass scars. In addition, a
couple of strong to severe storms are possible across the Eastern
Plains. Hail to near one inch in diameter and wind gusts to near
60 mph will be possible Friday and Saturday afternoon and evening.
While the severe weather threat will diminish Sunday and Monday,
the flash flood risk will remain elevated.

More isolated to scattered shower and thunderstorm activity will
be possible Tuesday into Wednesday, generally over the mountains.
Lack of steering flow will likely keep convection tied to the
terrain.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely over southeast and south central Colorado this afternoon and
evening.

23/23

In the hours before

Special weather statement, Aug 8, 5:45 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
545 PM MDT Thu Aug 8 2019

COZ084-085-090030-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
545 PM MDT Thu Aug 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
630 PM MDT...

At 545 PM MDT, Doppler radar was tracking a strong thunderstorm near
Yoder, or 35 miles east of Colorado Springs, moving east at 15 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Ramah, Yoder and Rush.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3878 10405 3883 10428 3913 10422 3913 10405
TIME...MOT...LOC 2345Z 277DEG 13KT 3891 10418

ep
Special weather statement, Aug 8, 5:48 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
548 PM MDT Thu Aug 8 2019

COZ086>088-090030-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
548 PM MDT Thu Aug 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HUERFANO...
NORTHWESTERN LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 630 PM
MDT...

At 547 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles northeast of Walsenburg, or 32 miles south of Pueblo, moving
east at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of east central
Huerfano, northwestern Las Animas and southeastern Pueblo Counties
to the northeast of Walsenburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3772 10459 3783 10460 3798 10426 3771 10420
TIME...MOT...LOC 2347Z 260DEG 14KT 3780 10450

KT
Special weather statement, Aug 8, 6:23 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
623 PM MDT Thu Aug 8 2019

COZ086>088-093-094-090115-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
623 PM MDT Thu Aug 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OTERO...NORTHEASTERN
HUERFANO...NORTH CENTRAL LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES
UNTIL 715 PM MDT...

At 622 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles northwest of Delhi, or 37 miles southeast of Pueblo, moving
east at 20 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Delhi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3763 10440 3788 10446 3806 10404 3762 10390
TIME...MOT...LOC 0022Z 261DEG 16KT 3778 10432

KT
Local storm report, Aug 8, 6:26 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
626 PM MDT THU AUG 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      4 E AIR FORCE ACADEMY   39.01N 104.79W
08/08/2019                   EL PASO            CO   BROADCAST MEDIA

            ESTIMATED 6 INCHES OR MORE OF FAST FLOWING
            WATER OVER ROADWAY. TIME ESTIMATED VIA
            RADAR.

&&
Local storm report, Aug 8, 6:27 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
627 PM MDT THU AUG 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             10 SSE PUEBLO RESERVOIR 38.12N 104.70W
08/08/2019  E0.70 INCH       PUEBLO             CO   TRAINED SPOTTER

0520 PM     HEAVY RAIN       5 SSW BLACK FOREST      38.95N 104.73W
08/08/2019  M1.49 INCH       EL PASO            CO   TRAINED SPOTTER

0500 PM     FLASH FLOOD      4 E AIR FORCE ACADEMY   39.01N 104.79W
08/08/2019                   EL PASO            CO   BROADCAST MEDIA

            ESTIMATED 6 INCHES OR MORE OF FAST FLOWING
            WATER OVER ROADWAY. TIME ESTIMATED VIA
            RADAR.

0434 PM     TORNADO          3 N FALCON              38.98N 104.61W
08/08/2019                   EL PASO            CO   TRAINED SPOTTER

            *DELAYED REPORT* SPOTTER REPORTED A BRIEF
            TORNADO ON THE GROUND AROUND 1 MILE WEST OF
            HIS LOCATION. DUST WAS ASSOCIATED WITH THE
            TORNADO.

0436 PM     HEAVY RAIN       2 SSW WETMORE           38.20N 105.10W
08/08/2019  E1.70 INCH       CUSTER             CO   TRAINED SPOTTER

            STORM TOTAL PRECIPITATION MEASURED. SOME
            STREET FLOODING AND ROCKS ON HIGHWAY 96.

&&
Special weather statement, Aug 8, 6:31 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
631 PM MDT Thu Aug 8 2019

COZ086-089-093-090115-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
631 PM MDT Thu Aug 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO...SOUTHWESTERN
CROWLEY AND NORTHEASTERN PUEBLO COUNTIES UNTIL 715 PM MDT...

At 631 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Avondale, or 20 miles southeast of Pueblo, moving
northeast at 25 mph.

Wind gusts up to 50 mph will be possible with this storm.  The
strongest winds may occur well ahead of the storm.

Locations impacted include...
Fowler, Olney Springs, Boone, Avondale and Pueblo Depot.

LAT...LON 3794 10433 3815 10451 3843 10419 3814 10384
TIME...MOT...LOC 0031Z 239DEG 20KT 3809 10431

KT

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 6:23 PM MDTSpecial Weather StatementPUBOtero52 min
Aug 8, 7:17 PM MDTSpecial Weather StatementPUBCrowley43 min
Aug 8, 7:20 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo25 min
Aug 8, 7:44 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo7 min
Aug 8, 7:54 PM MDTSpecial Weather StatementPUBCrowley51 min
Aug 8, 10:17 PM MDTSpecial Weather StatementPUBElbert28 min
Aug 8, 10:18 PM MDTSpecial Weather StatementPUBBent42 min
Aug 8, 10:27 PM MDTTornado WarningPUBBent18 min
Aug 8, 10:29 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers31 min
Aug 8, 10:55 PM MDTFlash Flood WarningPUBEl Paso3 hr
Aug 8, 10:58 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers32 min
Aug 8, 11:28 PM MDTSevere Thunderstorm WarningPUBBaca32 min
Aug 8, 11:40 PM MDTSevere Thunderstorm WarningPUBBaca20 min
Aug 8, 11:56 PM MDTSevere Thunderstorm WarningPUBBaca34 min
Aug 9, 12:24 AM MDTSpecial Weather StatementPUBBaca36 min
Aug 9, 12:29 AM MDTSevere Thunderstorm WarningPUBBaca14 min
Aug 9, 12:44 AM MDTSpecial Weather StatementPUBBaca46 min
Aug 9, 1:19 PM MDTSpecial Weather StatementPUBHuerfano26 min
Aug 9, 1:37 PM MDTSpecial Weather StatementPUBEl Paso23 min
Aug 9, 2:07 PM MDTAreal Flood AdvisoryPUBLas Animas113 min
Aug 9, 2:23 PM MDTAreal Flood AdvisoryPUBCostilla, Huerfano3 hr
Aug 9, 2:38 PM MDTSpecial Weather StatementPUBLas Animas37 min
Aug 9, 2:50 PM MDTSpecial Weather StatementPUBEl Paso25 min
Aug 9, 3:06 PM MDTSpecial Weather StatementPUBPueblo24 min
Aug 9, 3:13 PM MDTSpecial Weather StatementPUBEl Paso32 min
Aug 9, 3:20 PM MDTAreal Flood AdvisoryPUBEl Paso115 min
Aug 9, 3:36 PM MDTFlash Flood WarningPUBEl Paso3 hr
Aug 9, 3:46 PM MDTSpecial Weather StatementPUBEl Paso29 min
Aug 9, 3:55 PM MDTFlash Flood WarningPUBCostilla, Huerfano3 hr
Aug 9, 4:19 PM MDTFlash Flood WarningPUBEl Paso, Pueblo2 hr
Aug 9, 5:25 PM MDTSpecial Weather StatementPUBBaca35 min

Nearby

Special Weather Statements in Colorado, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.